Monday, Jun 14, 2021
Focus on the big picture

Pfizer-BioNTech shot possibly linked to cases of heart inflammation in 7 teens

CA, 08 Jun 2021
Health authorities are trying to determine whether heart inflammation that can occur along with many types of infections could also be a rare side effect in teens and young adults after the second dose of COVID-19 vaccine.

An article on seven U.S. teen boys in several states, published online Friday in Pediatrics, is among the latest reports of heart inflammation discovered after COVID-19 vaccination, though a link to the vaccine has not been proven.

The boys, aged 14 to 19, received Pfizer shots in April or May and developed chest pain within a few days. Heart imaging tests showed a type of heart muscle inflammation called myocarditis.

Global's Crystal Goomansingh has the story.

For more info, please go to https://globalnews.ca/news/7920956/pfizer-covid-vaccine-heart-inflammation/

Subscribe to Global News Channel HERE: http://bit.ly/20fcXDc
Like Global News on Facebook HERE: http://bit.ly/255GMJQ
Follow Global News on Twitter HERE: http://bit.ly/1Toz8mt
Follow Global News on Instagram HERE: https://bit.ly/2QZaZIB
#COVID19 #Coronavirus #Health #GlobalNews
Related Articles